# SDR 98ZZZX3060

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4664E
- Make and model: Gulstm 500S
- Aircraft serial: 17869
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850108PLY
- Condition: Separation
- Location: Tread Groove
- Part time: 694 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORD SEPARATION OCCURRING IN TIRE.
